# SDR DL72S011339

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 61,006 hours, 45,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE RH FS 1303 FRAME WAS FOUND WITH A 1INCH AREA OF WEAR ON THE INNER FLANGE JUST ABOVE THE VENTRAL STAIRWAY TORQUE BOX DUE TO CONTACT WITH A LOOSE HYDRAULIC LINE CLAMP.  THE DAMAGED AREA OF FLANGE WAS TRIMMED OUT.    THE CHORD WAS REPAIRED PER ER/A 381540-14, REV A.
